# SDR AMTA200700197

- Difficulty date: April 18, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN AFT GALLEY INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY IN AFT GALLEY REF 25-64-00.  OPS CHECK GOOD.  (K)
